| Model Number |
1688TC/40 |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that atrial lead noise was noted on the stored electrocardiogram.The lead was capped and replaced on (b)(6) 2019.Patient's condition was stable before and after the procedure.